Translator Disclaimer
December 2005 A note on orthogonality and stable embeddedness
Gregory Cherlin, Marko Djordjevic, Ehud Hrushovski
J. Symbolic Logic 70(4): 1359-1364 (December 2005). DOI: 10.2178/jsl/1129642129

Abstract

Orthogonality between two stably embedded definable sets is preserved under the addition of constants.

Citation

Download Citation

Gregory Cherlin. Marko Djordjevic. Ehud Hrushovski. "A note on orthogonality and stable embeddedness." J. Symbolic Logic 70 (4) 1359 - 1364, December 2005. https://doi.org/10.2178/jsl/1129642129

Information

Published: December 2005
First available in Project Euclid: 18 October 2005

zbMATH: 1100.03022
MathSciNet: MR2194251
Digital Object Identifier: 10.2178/jsl/1129642129

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 4 • December 2005
Back to Top